# SDR FDEA201103251175

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 24,899 hours, 13,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781067200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBEAM AT FR23 HAS A 0.5 IN CRACK AT UPPER END OF VERTICAL STIFFENER BETWEEN SEAT TRACKS R1 AND R2.  REMOVED DAMAGED AREA, NDT CHECKED FOR CRACKS-CHECKED GOOD, FABRICATED REPAIR ANGLE AND REPAIRED DAMAGED AREA.
